MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORATBLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD INNOSPIRE ELEGANCE; COMPRESSOR, AIR, PORATBLE
Model Number 1095059
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this device had exposed wires.The device has not yet been returned for evaluation so we are unable to confirm any fault.However, based on the reported complaint, the patient may have been exposed to the risk of electrocution.The ifu for this device contains the warning 'the power supply cord cannot be replaced by the user.In case the power supply cord becomes damaged, contact philips respironics customer service for replacement (there is no service option)'.No patient harm or death has been reported and the device is not life sustaining/supporting.(b)(4).

Brand Name
INNOSPIRE ELEGANCE
Common Device Name
COMPRESSOR, AIR, PORATBLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD
chichester business park
city fields way, tangmere
chichester, west sussex PO20 2FT
UK  PO20 2FT
MDR Report Key6743422
Report Number9681154-2017-00016
Device Sequence Number11074241
Product Code CAF
UDI-Device Identifier00383730001630
UDI-Public00383730001630
Combination Product (Y/N)N
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1095059
Device Catalogue Number1100134
Device Lot Number140721
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2017
Initial Report FDA Received Date07/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1